# SDR 0000339967

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANTS REPORTED THE FORWARD AND AFT LAVATORY SMOKE ALARMS SOUNDED AND HAZE IN THECABIN.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT MSP WITHOUT  INCIDENT.  MAINTENANCE FOUND OIL WITHIN THE NR 1 ENGINE COWLING AND REPLACED THE SEALS AT THE NR 1 ENGINE OIL CLUSTER (6 O'CLOCK POSITION) AT THE OIL TRANSFER TUBES.  REPLACED THE AIR CONDITIONING SYSTEM COALESCER BAGS.  OPERATION NORMAL ON ENGINE RUN .
